# SDR MASA200600071

- Difficulty date: January 17, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N400MJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 7309
- Aircraft time: 11,932 hours, 10,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7286 CAE -  NR 2 CABIN CEILING EXTERNAL EMERGENCY LIGHT INOP.  MAINTENANCE RELAMPED.
